On Robustness of Discrete Time Optimal Filters

Veretennikov, A and Kleptsyna, ML (2016) On Robustness of Discrete Time Optimal Filters. Mathematical Methods of Statistics, 25 (3). pp. 207-218. ISSN 1066-5307

Abstract

Metadata

Authors/Creators:
  • Veretennikov, A
  • Kleptsyna, ML
Copyright, Publisher and Additional Information: © Allerton Press, Inc., 2016. This is an author produced version of a paper published in Mathematical Methods of Statistics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.3103/S1066530716030042.
Keywords: discrete time Markov processes; optimal filtering; robustness
Dates:
  • Published: 28 September 2016
  • Accepted: 28 August 2016
  • Published (online): 28 September 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Sep 2016 15:23
Last Modified: 29 Sep 2017 17:59
Published Version: https://doi.org/10.3103/S1066530716030042
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.3103/S1066530716030042

Share / Export

Statistics